Works matching DE "PROBABILITY measures"
Results: 2509
Expectations as Endowments: Evidence on Reference-Dependent Preferences from Exchange and Valuation Experiments*.
- Published in:
- Quarterly Journal of Economics, 2011, v. 126, n. 4, p. 1879, doi. 10.1093/qje/qjr034
- By:
- Publication type:
- Article
Reliability based integrity assessment of steel pipelines under corrosion.
- Published in:
- Corrosion Engineering, Science & Technology, 2005, v. 40, n. 1, p. 69, doi. 10.1179/174327805X29877
- By:
- Publication type:
- Article
The problem with probability.
- Published in:
- Journal of Post Keynesian Economics, 2023, v. 46, n. 3, p. 379, doi. 10.1080/01603477.2023.2222707
- By:
- Publication type:
- Article
Ranking of Z-Numbers and Its Application in Decision Making.
- Published in:
- International Journal of Information Technology & Decision Making, 2016, v. 15, n. 6, p. 1503, doi. 10.1142/S0219622016500310
- By:
- Publication type:
- Article
MULTIPLE-CRITERIA DECISION-MAKING BASED ON PROBABILISTIC ESTIMATION WITH CONTEXTUAL INFORMATION FOR PHYSIOLOGICAL SIGNAL MONITORING.
- Published in:
- International Journal of Information Technology & Decision Making, 2011, v. 10, n. 1, p. 109, doi. 10.1142/S0219622011004245
- By:
- Publication type:
- Article
Quasi-invariance under flows generated by non-linear PDEs.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 1, p. 179, doi. 10.1142/S0219530523500264
- By:
- Publication type:
- Article
Convergence and finite sample approximations of entropic regularized Wasserstein distances in Gaussian and RKHS settings.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 3, p. 719, doi. 10.1142/S0219530522500142
- By:
- Publication type:
- Article
The optimal unbiased value estimator and its relation to LSTD, TD and MC.
- Published in:
- Machine Learning, 2011, v. 83, n. 3, p. 289, doi. 10.1007/s10994-010-5220-9
- By:
- Publication type:
- Article
Slash distributions, generalized convolutions, and extremes.
- Published in:
- Annals of the Institute of Statistical Mathematics, 2023, v. 75, n. 4, p. 593, doi. 10.1007/s10463-022-00858-y
- By:
- Publication type:
- Article
Trend to Equilibrium for Run and Tumble Equations with Non-uniform Tumbling Kernels.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 191, n. 1, p. 1, doi. 10.1007/s10440-024-00657-y
- By:
- Publication type:
- Article
Necessary and sufficient local convergence condition of one class of iterative aggregation–disaggregation methods.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 4, p. 339, doi. 10.1002/nla.569
- By:
- Publication type:
- Article
Bayesian approach for measuring EEPROM process capability based on the one-sided indices C<sub>PU</sub> and C<sub>PL</sub>.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 31, n. 1/2, p. 135, doi. 10.1007/s00170-005-0144-4
- By:
- Publication type:
- Article
An enhanced active learning Kriging model for evidence theory-based reliability analysis.
- Published in:
- Structural & Multidisciplinary Optimization, 2021, v. 64, n. 4, p. 2165, doi. 10.1007/s00158-021-02973-5
- By:
- Publication type:
- Article
Time-dependent reliability analysis through projection outline-based adaptive Kriging.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 61, n. 4, p. 1453, doi. 10.1007/s00158-019-02426-0
- By:
- Publication type:
- Article
A new perspective on multiobjective optimization by enhanced normalized normal constraint method.
- Published in:
- Structural & Multidisciplinary Optimization, 2008, v. 36, n. 5, p. 537, doi. 10.1007/s00158-007-0185-4
- By:
- Publication type:
- Article
Geodesics for a class of distances in the space of probability measures.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 3/4, p. 395, doi. 10.1007/s00526-012-0555-7
- By:
- Publication type:
- Article
A gradient flow approach to a thin film approximation of the Muskat problem.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 319, doi. 10.1007/s00526-012-0520-5
- By:
- Publication type:
- Article
Duality for rectified cost functions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 1/2, p. 27, doi. 10.1007/s00526-011-0449-0
- By:
- Publication type:
- Article
The Monge problem in Wiener space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 1/2, p. 101, doi. 10.1007/s00526-011-0452-5
- By:
- Publication type:
- Article
Minimal measures, one-dimensional currents and the Monge–Kantorovich problem.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 27, n. 1, p. 1, doi. 10.1007/s00526-006-0017-1
- By:
- Publication type:
- Article
Two Ways to Define Compatible Metrics on the Simplex of Measures.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 2, p. 138, doi. 10.1007/s10958-013-1645-6
- By:
- Publication type:
- Article
Local limit theorems for large deviations.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 6, p. 641, doi. 10.1007/s10958-013-1154-7
- By:
- Publication type:
- Article
A presentation of the average distance minimizing problem.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 6, p. 820, doi. 10.1007/s10958-012-0717-3
- By:
- Publication type:
- Article
Using trajectory attractor to construct trajectory statistical solution for the 3D incompressible micropolar flows.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 4, p. 1, doi. 10.1002/zamm.201800197
- By:
- Publication type:
- Article
ایده آل های سرسخت n-لایه حالت در MV-جبرهای حالت.
- Published in:
- Mathematical Researches, 2024, v. 10, n. 3, p. 100
- By:
- Publication type:
- Article
Pointwise Arbitrage Pricing Theory in Discrete Time.
- Published in:
- Mathematics of Operations Research, 2019, v. 44, n. 3, p. 1034, doi. 10.1287/moor.2018.0956
- By:
- Publication type:
- Article
Quantifying Distributional Model Risk via Optimal Transport.
- Published in:
- Mathematics of Operations Research, 2019, v. 44, n. 2, p. 565, doi. 10.1287/moor.2018.0936
- By:
- Publication type:
- Article
Convergence Analysis for Distributionally Robust Optimization and Equilibrium Problems.
- Published in:
- Mathematics of Operations Research, 2016, v. 41, n. 2, p. 377, doi. 10.1287/moor.2015.0732
- By:
- Publication type:
- Article
Finitely Additive Dynamic Programming.
- Published in:
- Mathematics of Operations Research, 2016, v. 41, n. 1, p. 92, doi. 10.1287/moor.2015.0717
- By:
- Publication type:
- Article
On a Unified Framework for Approachability with Full or Partial Monitoring.
- Published in:
- Mathematics of Operations Research, 2015, v. 40, n. 3, p. 596, doi. 10.1287/moor.2014.0686
- By:
- Publication type:
- Article
Compatible Measures and Merging.
- Published in:
- Mathematics of Operations Research, 1996, v. 21, n. 3, p. 697, doi. 10.1287/moor.21.3.697
- By:
- Publication type:
- Article
A GENERALIZATION OF WEYL'S INTEGRATION THEOREM AND ITS MEANING FOR STOCHASTIC SIMULATIONS.
- Published in:
- Mathematics of Operations Research, 1994, v. 19, n. 3, p. 523, doi. 10.1287/moor.19.3.523
- By:
- Publication type:
- Article
BOUNDING A PROBABILITY MEASURE OVER A POLYMATROID WITH AN APPLICATION TO TRANSPORT PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1994, v. 19, n. 1, p. 112, doi. 10.1287/moor.19.1.112
- By:
- Publication type:
- Article
REFLECTING ITO PROCESSES IN A STOCHASTIC CONTROL PROBLEM.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 3, p. 740, doi. 10.1287/moor.17.3.740
- By:
- Publication type:
- Article
DISCRETIZATION AND WEAK CONVERGENCE IN MARKOV DECISION DRIFT PROCESSES.
- Published in:
- Mathematics of Operations Research, 1984, v. 9, n. 1, p. 112, doi. 10.1287/moor.9.1.112
- By:
- Publication type:
- Article
EXTREME POINTS OF CERTAIN SETS OF PROBABILITY MEASURES, WITH APPLICATIONS.
- Published in:
- Mathematics of Operations Research, 1983, v. 8, n. 1, p. 74, doi. 10.1287/moor.8.1.74
- By:
- Publication type:
- Article
MULTILINEAR EXPECTED UTILITY.
- Published in:
- Mathematics of Operations Research, 1980, v. 5, n. 4, p. 502, doi. 10.1287/moor.5.4.502
- By:
- Publication type:
- Article
CONTINUITY OF GENERALIZED SEMI-MARKOV PROCESSES.
- Published in:
- Mathematics of Operations Research, 1980, v. 5, n. 4, p. 494, doi. 10.1287/moor.5.4.494
- By:
- Publication type:
- Article
ASYMPTOTIC VALUE OF MIXED GAMES.
- Published in:
- Mathematics of Operations Research, 1980, v. 5, n. 1, p. 86, doi. 10.1287/moor.5.1.86
- By:
- Publication type:
- Article
SOME USEFUL FUNCTIONS FOR FUNCTIONAL LIMIT THEOREMS.
- Published in:
- Mathematics of Operations Research, 1980, v. 5, n. 1, p. 67, doi. 10.1287/moor.5.1.67
- By:
- Publication type:
- Article
HIERARCHICAL PLANNING FOR PROBABILISTIC DISTRIBUTION SYSTEMS IN EUCLIDEAN SPACES.
- Published in:
- Management Science, 1992, v. 38, n. 2, p. 198, doi. 10.1287/mnsc.38.2.198
- By:
- Publication type:
- Article
THE FAIR AND EFFICIENT DIVISION OF THE WINDSOR FAMILY SILVER.
- Published in:
- Management Science, 1990, v. 36, n. 11, p. 1293, doi. 10.1287/mnsc.36.11.1293
- By:
- Publication type:
- Article
COMMENTS ON SOME AXIOMS FOR COMBINING EXPERT JUDGMENTS.
- Published in:
- Management Science, 1986, v. 32, n. 3, p. 306, doi. 10.1287/mnsc.32.3.306
- By:
- Publication type:
- Article
ANOTHER LOOK AT AN AXIOMATIC APPROACH TO EXPERT RESOLUTION.
- Published in:
- Management Science, 1986, v. 32, n. 3, p. 303, doi. 10.1287/mnsc.32.3.303
- By:
- Publication type:
- Article
USE OF SAMPLE INFORMATION IN STOCHASTIC RECOURSE AND CHANCE-CONSTRAINED PROGRAMMING MODELS.
- Published in:
- Management Science, 1985, v. 31, n. 1, p. 96, doi. 10.1287/mnsc.31.1.96
- By:
- Publication type:
- Article
IMPROVING THE CONSISTENCY OF CONDITIONAL PROBABILITY ASSESSMENTS FOR FORECASTING AND DECISION MAKING.
- Published in:
- Management Science, 1983, v. 29, n. 6, p. 735, doi. 10.1287/mnsc.29.6.735
- By:
- Publication type:
- Article
COMBINING PROBABILITY DISTRIBUTIONS FROM DEPENDENT INFORMATION SOURCES.
- Published in:
- Management Science, 1981, v. 27, n. 4, p. 479, doi. 10.1287/mnsc.27.4.479
- By:
- Publication type:
- Article
A THEORY OF OPTIMAL AGENDA DESIGN.
- Published in:
- Management Science, 1981, v. 27, n. 3, p. 303, doi. 10.1287/mnsc.27.3.303
- By:
- Publication type:
- Article
DEPLOYMENT OF ONE- VS. TWO-OFFICER PATROL UNITS: A COMPARISON OF TRAVEL TIMES.
- Published in:
- Management Science, 1981, v. 27, n. 2, p. 213, doi. 10.1287/mnsc.27.2.213
- By:
- Publication type:
- Article
CONDITIONS ON RISK ATTITUDE FOR A SINGLE ATTRIBUTE.
- Published in:
- Management Science, 1981, v. 27, n. 2, p. 190, doi. 10.1287/mnsc.27.2.190
- By:
- Publication type:
- Article